# SDR 2006UALA01419

- Difficulty date: July 17, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N530UA
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 51,486 hours, 19,000 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RETURNED TO FIELD DUE TO ELECTRICAL/SMOKE ODOR ON FLIGHT DECK.  C-B PULLED AND SMELL DISSIPATED.  REMOVED AND REPLACED FO'S CDU.
